# SDR 95ZZZW763

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1498100246
- Condition: Corrosion
- Location: Fs 344
- Part time: 28,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION AT MAIN CABIN FLOORBEAM FS 344, BETWEEN LBL 65 TO RBL 10.  REPAIRED FLOORBEAM PER SRM 51-70-12, PAGES 2-6.  (W)
